Advanced Search
Article Contents
Article Contents

Effective decay of multiple correlations in semidirect product actions

Abstract Related Papers Cited by
  • We prove effective decay of certain multiple correlation coefficients for measure preserving, mixing Weyl chamber actions of semidirect products of semisimple groups with $G$-vector spaces. These estimates provide decay for actions in split semisimple groups of higher rank.
    Mathematics Subject Classification: Primary: 37A25, 22E50.


    \begin{equation} \\ \end{equation}
  • [1]

    M. B. Bekka, P. de la Harpe and A. Valette, Kazhdan's Property (T), Cambridge University Press, Cambridge, 2008.doi: 10.1017/CBO9780511542749.


    M. B. Bekka and M. Mayer, Ergodic Theory and Topological Dynamics of Group Actions on Homogeneous Spaces, London Mathematical Society Lecture Note Series, 269, Cambridge University Press, Cambridge, 2000.doi: 10.1017/CBO9780511758898.


    M. Björklund, M. Einsiedler and A. Gorodnik, Effective multiple mixing for semisimple groups, in preparation.


    A. Borel, Linear Algebraic Groups, Second edition, Graduate Texts in Mathematics, 126, Springer-Verlag, New York, 1991.doi: 10.1007/978-1-4612-0941-6.


    M. Cowling, U. Haagerup and R. Howe, Almost $L^2$ matrix coefficients, J. Reiner Angew. Math., 387 (1988), 97-110.


    D. Dolgopyat, Limit theorems for partially hyperbolic systems, Trans. Amer. Math. Soc., 356 (2004), 1637-1689.doi: 10.1090/S0002-9947-03-03335-X.


    M. Einsiedler, G. Margulis and A. Venkatesh, Effective equidistribution for closed orbits of semisimple groups on homogeneous spaces, Invent. Math., 177 (2009), 137-212.doi: 10.1007/s00222-009-0177-7.


    R. E. Howe and C. C. Moore, Asymptotic properties of unitary representations, J. Funct. Anal., 32 (1979), 72-96.doi: 10.1016/0022-1236(79)90078-8.


    R. Howe and E. C. Tan, Non Abelian Harmonic Analysis, Universitext, Springer-Verlag, New York, 1992.doi: 10.1007/978-1-4613-9200-2.


    J. E. Humphreys, Linear Algebraic Groups, Graduate Texts in Mathematics, No. 21, Springer-Verlag, New York-Heidelberg, 1975.


    A. Katok and R. Spatzier, First cohomology of Anosov actions of higher rank Abelian groups and applications to rigidity, Inst. Hautes Études Sci. Publ. Math., 79 (1994), 131-156.


    A. W. Knapp, Representation Theory of Semisimple Groups. An Overview Based on Examples, Princeton Landmarks in Mathematics, 36, Princeton University Press, Princeton, NJ, 1986.


    S. Lang, Real Analysis, Second edition, Addison-Wesley Publishing Company, Advanced Book Program, Reading, MA, 1983.


    F. Ledrappier, Un champ markovien peut être d'entropie nulle et mélangeant, C. R. Acad. Sci. Paris Sér. A-B, 287 (1978), A561-A563.


    G. A. Margulis, Discrete Subgroups of Semisimple Lie Groups, Ergebnisse der Mathematik und ihrer Grenzgebiete (3), 17, Springer-Verlag, Berlin, 1991.


    S. Mozes, Mixing of all orders of Lie groups actions, Inventiones Mathematicae, 107 (1992), 235-241.doi: 10.1007/BF01231889.


    H. Oh, Uniform pointwise bounds for matrix coefficients of unitary representations and applications to Kazhdan constants, Duke Mathematical Journal, 113 (2002), 133-192.doi: 10.1215/S0012-7094-02-11314-3.


    V. Platonov and A. Rapinchuk, Algebraic Groups and Number Theory, Translated from the 1991 Russian original by Rachel Rowen, Pure and Applied Mathematics, 139, Academic Press, Inc., Boston, MA, 1994.


    K. Schmidt, Dynamical Systems of Algebraic Origin, Progress in Mathematics, 128, Birkhäuser Verlag, Basel, 1995.


    A. N. Starkov, Dynamical Systems on Homogeneous Spaces, Translated from the 1999 Russian original by the author, Translations of Mathematical Monographs, 190, American Mathematical Society, Providence, RI, 2000.


    M. H. Taibleson, Fourier Analysis on Local Fields, Princeton University Press, Princeton, NJ; University of Tokyo Press, Tokyo, 1975.


    T.-H. D. Hui, Mixing and Certain Integral Point Problems on Semisimple Lie Groups, Ph.D Thesis, Yale University, 1998.


    Z. J. Wang, Uniform pointwise bounds for matrix coefficients of unitary representations on semidirect products, J. Funct. Anal., 267 (2014), 15-79.doi: 10.1016/j.jfa.2014.03.014.


    G. Warner, Harmonic Analysis on Semisimple Lie Groups I, Springer-Verlag, Berlin, 1972.

  • 加载中

Article Metrics

HTML views() PDF downloads(169) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint